# SDR AALA20001906

- Difficulty date: November 16, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N699AN
- Make and model: Boeing 757223
- Aircraft serial: 27051
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 60B002168
- Condition: Defective
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BDA - FLT 1443 - EN ROUTE BDA-JFK, SHORTLY AFTER TAKEOFF, GEAR RETRACTION EICAS DISAGREE MESSAGE ILLUMINATED.  NOSE GEAR LIGHT REMAINED GREEN.  NOSE LANDING GEAR WOULD NOT RETRACT.  RETURNED BDA AND LANDED WITHOUT FURTHER INCIDENT.  PERFORMED FUNCTIONAL CHECK ON NOSE LANDING GEAR.  UNABLE TO DETECT FAULT.  REPLACED LANDING GEAR SELECTOR VALVE AS A PRECAUTIONARY MEASURE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
